×

Measurability of random attractors for quasi strong-to-weak continuous random dynamical systems. (English) Zbl 1401.37088

Summary: In order to obtain the measurability of a random attractor, the RDS is usually required to be continuous which, however, is hard to verify in many applications. In this paper, we introduce a quasi strong-to-weak (abbrev. quasi-S2W) continuity and establish a new existence theorem for random attractors. It is shown that such continuity is equivalent to the closed-graph property for mappings taking values in weakly compact spaces. Moreover, it is inheritable: if a mapping is quasi-S2W continuous in some space, then so it is automatically in more regular subspaces. Also, a mapping with such continuity must be measurable. These results enable us to study random attractors in regularity spaces without further proving the system’s continuity. In addition, applying the core idea to bi-spatial random attractor theory we establish new existence theorems ensuring that the bi-spatial attractors are measurable in regularity spaces. As an application, for a stochastic reaction-diffusion equation with general conditions we study briefly the random attractor in \(H^1(\mathbb{R}^d)\), the \((L^2(\mathbb{R}^d), H^1(\mathbb{R}^d))\)-random attractor and the \((L^2(\mathbb{R}^d),L^p(\mathbb{R}^d))\)-random attractor, \(p>2\), \(d\in \mathbb{N}\).

MSC:

37L55 Infinite-dimensional random dynamical systems; stochastic equations
37H10 Generation, random and stochastic difference and differential equations
37L30 Attractors and their dimensions, Lyapunov exponents for infinite-dimensional dissipative dynamical systems
35K57 Reaction-diffusion equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bates, PW; Lu, K.; Wang, B., Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differ. Equ., 246, 845-869, (2009) · Zbl 1155.35112
[2] Cao, D.; Sun, C.; Yang, M., Dynamics for a stochastic reaction-diffusion equation with additive noise, J. Differ. Equ., 259, 838-872, (2015) · Zbl 1323.35226
[3] Caraballo, T.; Garrido-Atienza, MJ; Schmalfuß, B.; Valero, J., Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21, 415-443, (2008) · Zbl 1155.60025
[4] Caraballo, T.; Garrido-Atienza, MJ; Schmalfuss, B.; Valero, J., Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions, Discrete Contin. Dyn. Syst. Ser. B, 14, 439-455, (2010) · Zbl 1201.60063
[5] Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics, vol. 580. Springer, Berlin (1977) · Zbl 0346.46038
[6] Chueshov, I.: Monotone Random Systems Theory and Applications, vol. 1779. Springer, Berlin (2002) · Zbl 1023.37030
[7] Coti Zelati, M.; Kalita, P., Minimality properties of set-valued processes and their pullback attractors, SIAM J. Math. Anal., 47, 1530-1561, (2015) · Zbl 1316.35046
[8] Crauel, H.; Debussche, A.; Flandoli, F., Random attractors, J. Dyn. Differ. Equ., 9, 307-341, (1997) · Zbl 0884.58064
[9] Crauel, H.; Flandoli, F., Attractors for random dynamical systems, Probab. Theory Relat. Fields, 100, 365-393, (1994) · Zbl 0819.58023
[10] Cui, H.: On cocycle and uniform attractors for multi-valued and random non-autonomous dynamical systems. Ph.D. Thesis (2017)
[11] Cui, H.; Langa, JA, Uniform attractors for non-autonomous random dynamical systems, J. Differ. Equ., 263, 1225-1268, (2017) · Zbl 1377.37038
[12] Cui, H.; Langa, JA; Li, Y., Regularity and structure of pullback attractors for reaction-diffusion type systems without uniqueness, Nonlinear Anal. Theory Methods Appl., 140, 208-235, (2016) · Zbl 1338.35059
[13] Cui, H.; Li, Y.; Yin, J., Existence and upper semicontinuity of bi-spatial pullback attractors for smoothing cocycles, Nonlinear Anal. Theory Methods Appl., 128, 303-324, (2015) · Zbl 1360.37135
[14] Cui, H.; Li, Y.; Yin, J., Long time behavior of stochastic MHD equations perturbed by multiplicative noises, J. Appl. Anal. Comput., 6, 1081-1104, (2016)
[15] Flandoli, F.; Schmalfuss, B., Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise, Stoch. Stoch. Rep., 59, 21-45, (1996) · Zbl 0870.60057
[16] García-Luengo, J.; Marín-Rubio, P.; Real, J., Pullback attractors in V for non-autonomous 2D-Navier-Stokes equations and their tempered behaviour, J. Differ. Equ., 252, 4333-4356, (2012) · Zbl 1264.35053
[17] Gess, B., Random attractors for degenerate stochastic partial differential equations, J. Dyn. Differ. Equ., 25, 121-157, (2013) · Zbl 1264.37047
[18] Gess, B., Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise, Ann. Probab., 42, 818-864, (2014) · Zbl 1385.37082
[19] Hu, S., Papageorgiou, N.: Handbook of Multivalued Analysis, Theory, vol. i. Springer, Berlin (1997) · Zbl 0887.47001
[20] Imkeller, P.; Lederer, C., The cohomology of stochastic and random differential equations, and local linearization of stochastic flows, Stoch. Dyn., 2, 131-159, (2002) · Zbl 1020.60052
[21] Imkeller, P.; Schmalfuss, B., The conjugacy of stochastic and random differential equations and the existence of global attractors, J. Dyn. Differ. Equ., 13, 215-249, (2001) · Zbl 1004.37034
[22] Kloeden, P.E., Langa, J.A.: Flattening, squeezing and the existence of random attractors. In: Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, vol. 463, pp. 163-181. The Royal Society (2007) · Zbl 1133.37323
[23] Li, Y.; Cui, H.; Li, J., Upper semi-continuity and regularity of random attractors on \(p\)-times integrable spaces and applications, Nonlinear Anal. Theory Methods Appl., 109, 33-44, (2014) · Zbl 1311.37060
[24] Li, Y.; Gu, A.; Li, J., Existence and continuity of bi-spatial random attractors and application to stochastic semilinear Laplacian equations, J. Differ. Equ., 258, 504-534, (2015) · Zbl 1306.37091
[25] Li, Y.; Guo, B., Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations, J. Differ. Equ., 245, 1775-1800, (2008) · Zbl 1188.37076
[26] Li, Y.; Yin, J., A modified proof of pullback attractors in a Sobolev space for stochastic FitzHugh-Nagumo equations, Discrete Contin. Dyn. Syst. Ser. B, 21, 1203-1223, (2016) · Zbl 1348.37114
[27] Li, Y.; Zhong, C., Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations, Appl. Math. Comput., 190, 1020-1029, (2007) · Zbl 1126.37049
[28] Ma, Q.; Wang, S.; Zhong, C., Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana Univ. Math. J., 51, 1541-1559, (2002) · Zbl 1028.37047
[29] Pata, V.; Zelik, S., A result on the existence of global attractors for semigroups of closed operators, Commun. Pure Appl. Anal., 6, 481-486, (2007) · Zbl 1152.47046
[30] QIAO, HUIJIE; DUAN, JINQIAO, TOPOLOGICAL EQUIVALENCE FOR DISCONTINUOUS RANDOM DYNAMICAL SYSTEMS AND APPLICATIONS, Stochastics and Dynamics, 14, 1350007, (2014) · Zbl 1296.60157
[31] Robinson, J.C.: Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, vol. 28. Cambridge University Press, Cambridge (2001) · Zbl 0980.35001
[32] Tang, Bao Quoc, Regularity of random attractors for stochastic reaction-diffusion equations on unbounded domains, Stochastics and Dynamics, 16, 1650006, (2016) · Zbl 1331.35409
[33] Vishik, M., Fursikov, A.: Mathematical Problems of Statistical Hydromechanics. Kluwer Academic Publishers, Boston (1988) · Zbl 0688.35077
[34] Wang, B., Pullback attractors for non-autonomous reaction-diffusion equations on \(R^n\), Front. Math. China, 4, 563-583, (2009) · Zbl 1176.35039
[35] Wang, B., Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differ. Equ., 253, 1544-1583, (2012) · Zbl 1252.35081
[36] Wang, B., Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete Contin. Dyn. Syst., 34, 269-300, (2014) · Zbl 1277.35068
[37] Wang, B., Multivalued non-autonomous random dynamical systems for wave equations without uniqueness, Discrete Contin. Dyn. Syst. Ser. B, 22, 2011-2051, (2017) · Zbl 1359.35012
[38] Wang, Y.; Wang, J., Pullback attractors for multi-valued non-compact random dynamical systems generated by reaction-diffusion equations on an unbounded domain, J. Differ. Equ., 259, 728-776, (2015) · Zbl 1320.35091
[39] Zhao, W., \(H^1\)-random attractors for stochastic reaction-diffusion equations with additive noise, Nonlinear Anal. Theory Methods Appl., 84, 61-72, (2013) · Zbl 1283.60093
[40] Zhao, W.; Li, Y., \( (L^2, L^p)\)-random attractors for stochastic reaction-diffusion equation on unbounded domains, Nonlinear Anal. Theory Methods Appl., 75, 485-502, (2012) · Zbl 1229.60081
[41] Zhong, C.; Yang, M.; Sun, C., The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, J. Differ. Equ., 223, 367-399, (2006) · Zbl 1101.35022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.